# SDR USAA2012072400041

- Difficulty date: June 27, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 27,539 hours, 21,059 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347228400800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM ASSEMBLY BETWEEN FR64 TO FR66, -Y465.  REPLACED FLOORBEAM ASSEMBLY BETWEEN FR64 TO FR66, -Y465 IAW A319 SRM 51-42-11 PGS 1-4.
